# SDR AALA201612319011

- Difficulty date: December 29, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 17,701 hours, 7,186 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Part number: HTE1900012
- Part serial: 29115741
- Condition: False Indication
- Location: Fuel
- Part time: 17,710 hours, 7,190 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL ACTUATOR TRANSFER FAULT DURING CRUISE, OK WITH FORWARD SELECTED. MAINTENANCE REPLACED TRANSFER VALVE ACTUATOR IAW AMM 28-28-53.
